HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Allergies (http://www.healthboards.com/boards/allergies/)
-   -   Sick After Allergy Shots (http://www.healthboards.com/boards/allergies/927503-sick-after-allergy-shots.html)

Gina1081 11-14-2012 10:46 AM

Sick After Allergy Shots
 
I recently started allergy shots to help with my environmental allergies and allergic rhinitis. After the first round (one shot in each arm) I noticed that I had a lump in the back of my throat and headache. I took an Allegra and about 8 hours later I was feeling a little better. The next day I feel a little sick, a slight sore throat and fatigue. Has anyone else expereince similar symptoms with allergy shots?

Titchou 11-15-2012 04:02 AM

Re: Sick After Allergy Shots
 
Sometimes you may feel a little tired but the sore throat, no. Did you not take an antihistamine the morning of your shots? If not, that's a good thing to do to ward off any reactions.

Gina1081 11-15-2012 07:09 AM

Re: Sick After Allergy Shots
 
Thanks, no I did not take an anahistamine before. I try to stay away from them as they make me fatigue. I think my doc may have to lower my dose of the allergy shot.

MeezerWheezer 11-15-2012 07:13 AM

Re: Sick After Allergy Shots
 
It may not have been related, but I got a pounding headache after my first couple allergy shots. No sore throat though. You should mention it to the nurse next time you go in if you think it's related.

My Allergist recommended that everyone take an antihistamine on shot days.

Gina1081 11-15-2012 07:26 AM

Re: Sick After Allergy Shots
 
Thanks, I already called in and reporter it. So it should be on my record.

Titchou 11-15-2012 07:31 AM

Re: Sick After Allergy Shots
 
What antihistamines have you taken?

Gina1081 11-15-2012 07:33 AM

Re: Sick After Allergy Shots
 
I've tried them all Allegra, Claritin, Zyretec. My allergist recommended a childrens dose because of how it affects me and I am only 110 pounds. I am just worried more about how the allergy shot effected mel, ie throat.

Titchou 11-15-2012 08:19 AM

Re: Sick After Allergy Shots
 
Maybe if you took one with the D? That's an "upper" and maybe you wouldn't feel fatigued? Just trying to find a way for you to take one day of your shots. They really do help with the side effects? Or, have you tried taking at night since they are 24 hour ones? Maybe by the morning you would have "slept it off?"

Gina1081 11-15-2012 08:24 AM

Re: Sick After Allergy Shots
 
That's a good idea. I'll try the "D" next time. I'm just super sensitive to anahistamines. =(


All times are GMT -7. The time now is 05:28 PM.